BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 4 >

Please use this identifier to cite or link to this item:

Title: Weakly Compact Generating and Shrinking Markusevic Bases
Authors: Fabian, M.
Hájek, P.
Montesinos, V.
Zizler, V.
Keywords: Weakly Compactly Generated Spaces
Shrinking Markusevic Bases
Eberlein Compacta
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 4, (2006), 277p-288p
Abstract: It is shown that most of the well known classes of nonseparable Banach spaces related to the weakly compact generating can be characterized by elementary properties of the closure of the coefficient space of Markusevic bases for such spaces. In some cases, such property is then shared by all Markusevic bases in the space.
Description: 2000 Mathematics Subject Classification: 46B30, 46B03.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 4

Files in This Item:

File Description SizeFormat
2006-277-288.pdf468.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License